I've even double the dose, and my pain isn't any greater, but it's as if i'm not metabolizing the medicine. no side effects no therapeutic relief. it's not been gradual process, but "overnight."
Maybe the Tramodol is affecting it. It's very easy to build up a tolerance when on 2 different pain meds "overnight." I'm not sure of the reasons why you take these meds, but if it is for chronic pain, ask your doctor for an extended release stronger opiate med. It may help you actually cut down or completely stop using the rapid release meds. Good luck to you.
Hope you find the pain relief you need.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Dec 2009 • 1 answer
Posted 12 Mar 2011 • 3 answers
Posted 25 Aug 2011 • 1 answer
Posted 30 Jul 2012 • 3 answers
For those of you who had a successful experience with Pristiq, how long did it take for therapeutic?
Posted 7 Nov 2012 • 2 answers